# SDR F3LA2017050200119

- Difficulty date: April 26, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Frame 66
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, Y512.5 CORRODED TOP SURFACE AT FRAME 66.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11-911-001, AND 53-41-14-283-004.
